Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Vanishing theorems for singular varieties


Author: Kyungho Oh
Journal: Proc. Amer. Math. Soc. 119 (1993), 11-14
MSC: Primary 14F17; Secondary 32L20
MathSciNet review: 1163335
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give generalizations of Ramanujam's version of the Kodaira Vanishing Theorem to singular varieties.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14F17, 32L20

Retrieve articles in all journals with MSC: 14F17, 32L20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1163335-X
PII: S 0002-9939(1993)1163335-X
Article copyright: © Copyright 1993 American Mathematical Society